# SDR AALA202204065347

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 60,095 hours, 34,631 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Condition: Blown
- Location: Zone 400 - Nac/P
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FUNCTIONAL CHECK FLIGHT OF CABIN PRESSURIZATION, PRESSURIZATION WAS UNCONTROLLABLE ON CLIMB. FLIGHT RETURNED TO CLT LANDING SAFELY. REPLACED BLOWN RIGHT HAND PACK BELLOWS (AALA202204065347) PER AMM 36-11-49. REPLACED RIGHT HAND T DUCT (AALA202204069719) PER AMM 36-11-49. LEAK CHECK GOOD.
